Equate Formaldehyde-Free Diphenhydramine HCl 25mg Allergy Capsules, 100 Count

★★★★★ 5.0 127 Bewertungen

€1.59
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.castellidiario.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€1.59
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 03.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.castellidiario.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 238535035 Erscheinungsdatum 2026/07/11 Listenpreis €1.59 Modellnummer 238535035
Kategorie

Alleviate the discomfort of seasonal allergies with Equate Allergy Relief Capsules. With a potent 25 mg dose of Diphenhydramine HCl in each capsule, this medication provides temporary respite from the symptoms of hay fever and other upper respiratory allergies, including sneezing, itchy and watery eyes, runny nose, and throat irritation. Additionally, these capsules are effective in reducing the common cold symptoms of a runny nose and sneezing. Adults may take one to two capsules every four to six hours, ensuring not to exceed six doses within a 24-hour period, allowing you to manage your symptoms with ease and confidence. Take control of your allergy symptoms and reclaim your daily routine with Equate Allergy Relief Capsules. Equate is dedicated to providing you with wellness solutions that support your family's health needs, delivering reliable and affordable products for a comprehensive approach to well-being.

  • Active ingredient is Diphenhydramine HCl, 25 mg, which is an antihistamine
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: sneezing, itchy, watery eyes, runny nose, and itching of the nose or throat
  • Temporarily relieves these symptoms due to the common cold: runny nose and sneezing
  • Compare to Benadryl active ingredient
  • 100 capsules per pack
  • For adults and children 6 years of age and older
Active ingredient name Diphenhydramine
Medicine strength 25mg
Count per pack 100
Form Capsules
Health concern Allergy
Treatment effective time 4 h
Active ingredients Diphenhydramine HCl
Over-the-counter medicine type Allergy Medicine
Symptoms Fever, Itchy, Watery Eyes, Runny Nose, Sneezing, Itchy Throat
Dosage Directions. ■ take every 4 to 6 hours. ■ do not take more than 6 doses in 24 hours. Adults and children 12 years of age and over - 1 to 2 capsules. Children 6 to under 12 years of age - 1 capsule. Children under 6 years of age - do not use this product in children under 6 years of age
Age group Adult
Brand Equate
Inactive ingredients Butylparaben, Corn Starch, D&C Red #28, Edible Ink, FD&C Blue #1, FD&C Red #40, Gelatin, Lactose, Magnesium Stearate, Methylparaben, Polysorbate 80, Propylparaben, Silica Gel

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

5 von 5
★★★★★
127 Bewertungen | 52 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
90% (114)
4 Sterne
0% (0)
3 Sterne
0% (0)
2 Sterne
0% (0)
1 Stern
10% (13)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.